Monday, May 9, 2011

Chemical Contraception Harms Children

You don't have to be a Catholic, a Christian or a SoCon to understand that chemical trash (aka "the pill") has side effects. It's just common sense - when you tamper with natural biological functions of a human body - damage will be done. For the most skeptical - just listen to female co-workers (in their 20s or early 30s) complaining about their health (much more than some 60- and 70- year olds tend to) and eventually mentioning that it has a lot to do with their "birth control" (which they can neither change nor stop taking).

And here's yet another self-evident fact: some of those side effects end up being passed along to the children.
The widespread use of oral contraceptives is a troubling issue because these types of drugs devastate beneficial bacterial flora in the gut leaving it vulnerable to colonization and dominance from pathogenic strains such as Candida Albicans, Streptococci and Staphylococci among others. By the time a woman who has used oral contraceptives is ready to have children, a severe case of gut dysbiosis has more than likely taken hold….
...
Children with imbalanced gut flora are particularly predisposed to autoimmune disorders in the form of allergies, asthma, and eczema. In more severe cases of gut dysbiosis, learning disabilities manifest such as ADHD, ADD, autism, dyslexia, dyspraxia and others.
What else could we expect? You pollute the environment in which the child develops in the first months of his existence - of course all that pollution will affect his development. Again, it's just self-evident common sense.

2 comments:

Trestin said...

No one ever talks about the effects of these pills. I knew a woman who was a nice person, but the pill made her an emotional train wreck.

Osumashi Kinyobe said...

Poisoning your body is never a good idea. What some people will do to avoid self-control.